# SDR DXTA200701994

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 7,542 hours, 4,610 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY ON TAKEOFF. ABORTED TAKEOFF.  REMOVED THE LT AND RT NOSE WHEEL ASSEMBLIES AND REPLACED BOTH WITH OVERHAULED ASSEMBLIES IAW THE CE-750 M.M CHAP. 32-41-01.  SERVICED LT & RT TIRES IAW CE-750 M.M CHAP. 12-10-30.
